Publication detail

On a topological universe of L-bornological spaces

Paseka Jan, Solovjovs Sergejs, Stehlik Milan

Original Title

On a topological universe of L-bornological spaces

English Title

On a topological universe of L-bornological spaces

Type

journal article in Web of Science

Language

en

Original Abstract

This paper shows that given a certain frame L, the construct of strict L-bornological spaces, introduced by Abel and Šostak, is a topological universe.

English abstract

This paper shows that given a certain frame L, the construct of strict L-bornological spaces, introduced by Abel and Šostak, is a topological universe.

Keywords

Cartesian closed category, Extremal partial morphism, L-bornological space, Natural bornology, Quasitopos, Topological category, Topological universe

Released

01.07.2016

Publisher

Springer

Location

Germany

Pages from

2503

Pages to

2512

Pages count

9

Documents

BibTex


@article{BUT126464,
  author="Sergejs {Solovjovs}",
  title="On a topological universe of L-bornological spaces",
  annote="This paper shows that given a certain frame L, the construct of strict L-bornological spaces, introduced by
Abel and Šostak, is a topological universe.",
  address="Springer",
  chapter="126464",
  doi="10.1007/s00500-015-1905-0",
  howpublished="print",
  institution="Springer",
  number="7",
  volume="20",
  year="2016",
  month="july",
  pages="2503--2512",
  publisher="Springer",
  type="journal article in Web of Science"
}